3 doctors weighed in:
Acne medication reaction?
3 doctors weighed in

Dr. Nela Cordero
Pediatrics
2 doctors agree
In brief: ACNE RX REACTION
Acne treated with retin a (tretinoin) when exposed to light can cause photosensitivity reactions.
Tetracycline when given below age 17 causes teeth discoloration . Other rx gives you irritation and erythema of face.

In brief: ACNE RX REACTION
Acne treated with retin a (tretinoin) when exposed to light can cause photosensitivity reactions.
Tetracycline when given below age 17 causes teeth discoloration . Other rx gives you irritation and erythema of face.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
1 doctor agrees
In brief: Oral or topical?
Oral medications for acne range from antibiotics to "accutane".
Many antibiotics for this can cause photosensitive reactions (stay out of the sun).Accutane has serious side effects if taken by women who are pregnant or plan pregnancy while on treatment.

In brief: Oral or topical?
Oral medications for acne range from antibiotics to "accutane".
Many antibiotics for this can cause photosensitive reactions (stay out of the sun).Accutane has serious side effects if taken by women who are pregnant or plan pregnancy while on treatment.
Dr. Richard Williams
Dr. Richard Williams
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors